It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 Showing 1 - 20 of 183 for accutane and tanning. (0.100 seconds)


... paha im on my second round of accutane, and i still tan, its fine just make sure you put a lil sunblock on something like cetaphil with spf15 (9 replies)
... IF your on accutane stay away from the tanning beds...i believe they even say that in the warnings,,accutane makes your skin much more photosentive and tanning will seem to make you red marks less noticeable but in the end will make them scar and skin like leather...wear your SPF and avoind the beds.. ... (1 replies)
... I have been off of the accutane for 4 days and just mowing the grass the other day I got blistered and I'm not even on medication anymore! Be very careful! ... (9 replies)

... I tried tanning after about a month or so off of accutane so I could get some type of color on me. BAD IDEA. I burned after 12 minutes! I almost went to the ER because I was itching so bad from the slight burn. ... (9 replies)
... drying my skin with harsh cleansers and topicals, and avoiding moisturizers because I thought they made me break out, I look ALOT older than I am. And I still have acne! ... (9 replies)
... My daughter went to a tanning booth in her 5th month because she was going to a formal. She didn't burn but didn't do the whole 20 min. She did 12 min. and only went a few times. She got some color and then quit. She's olive skinned though. That may be why she didn't burn. ... (9 replies)
... MAN Im getting pasty and I just want to get some color. What do you all think of what have you heard about tanning while on Accutane? ... (9 replies)
... Also has anyone had negative effects while being on accutane and being in the sun? ... (3 replies)
... I know that accutane do make the marks on your skin redder but anyone who does tanning to even out the red marks? ... (1 replies)
... You cannot tan at all while on accutane. Actually, you have to take extra precautions to avoid the sun and tanning at all. ... (6 replies)
Accutane and sun
Feb 15, 2006
... one of the things she said was the worse was being so pale and washed out while on accutane. ... (5 replies)
... take away the tan. I have tried only using benzamyzin on spots and let the rest of my tan fade. this unfortunately does not seem to be very successful. ... (47 replies)
... im on stieva A and tanning and my face still always appears more red than tan...the rest of me is a great brown tan colour, but the face is red.... ... (47 replies)
... I don't know where you live Accutane Dude but what does being a man have to do with going to a tanning bed? ... (47 replies)
Accutane & tanning
Apr 26, 2005
... I also tanned the entire time i was on accutane and nothing happend . ... (14 replies)
Accutane & tanning
Apr 24, 2005
... I'm on my 86th day of Accutane and I, too, love to tan. I followed the doctor's orders of not hitting the tanning bed for the first 2 months, but then spring hit and I had to do it lol. It made me break out every single time! ... (14 replies)
Accutane & tanning
Apr 20, 2005
... I tanned a lot quicker due to the accutane and it did make my skin look better. I don't normally tan though, I just did it because I was going away on vacation. ... (14 replies)
... I know tanning isnt that great period but I was thinking of going like 3 and or 5 min sessions. nothing like 12 or 15. Do you think that would be ok? ... (0 replies)
... whatever you do - DO NOT tan on this medication, totally not recommended (9 replies)
... what? you cant go out in the sun? (9 replies)




Pages: 1 2 3 4 5 6 7 8 9

All times are GMT -7. The time now is 11:01 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!